# SDR IPXA2014100684521

- Difficulty date: October 3, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Priority Valve
- Part number: 80217012
- Part serial: 960919
- Condition: Inoperative
- Location: Nr 3 Bleed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 3 EICAS CAUTION MESSAGE, TURNED NR 3 BLEED OFF IAW CHECKLIST REVIEWED CMC AND FOUND NR 3 BLEED DURING THE CLIMB STATUS, ENGINE DUCT PRESSURE UP TO 110 PSI, BLEED AIR PRESSURE WARNING COMING UP, CMC MSG 36228 BLEED-3 PRV/CONTROLLER FAIL OPEN, REFER TO FIM 36-11-00-812-941, INSP THE PNEUMATIC SENSE LINE NO LEAK FOUND, WIRING CHECKED SATISFACTORY.  R & R PRV IAW AMM 36-11-19, PRVC IAW 36-11-20. LEAK TEST NO LEAK, ENG RUN ALL PARAMETER.
